# SDR S9BA200800015

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N562CP
- Make and model: Dhav DHC6300
- Aircraft serial: 562
- Aircraft time: 18,454 hours, 27,333 cycles
- Engine: Pwa PT6A27
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C6W15125141
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 125HR INSPECTION FOUND: RT ENGINE NACELLE IB LONGERON DAMAGED FORWARD OF LEADING EDGE AT STATION 60.8. REMOVED AND REPLACED RT NACELLE IB LONGERON ASSY IAW AC 43-131B CHP7 EMERGENCY MEASURES EXECUTED: NO AIRCRAFT.  GROUNDED: BEING REPAIRED DURING 125 HR CAMP INSPECTION, "NO".
